# SDR ASAA0040130

- Difficulty date: November 6, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 8100022607
- Condition: Disconnected
- Location: Row 18-19
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX-FOUND EMERGENCY TRACK LIGHTS INOP AT ROW 18-19, DISCONNECTED.RECONNECTED TRACK LIGHTS, OPERATION CHECKED NORMAL, NO DEFECTS NOTED.
